# SDR DALA2019030801551

- Difficulty date: March 8, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 81,179 hours, 62,311 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUSPECTED SHORT IN CAPT'S OVERHEAD MAP LT. POPPED CB AFTER RESETTING. ELECTRICAL SMELL. TURNED OFF, SMELL GONE. INSP. OVHD MAP LIGHT ASSY. FOUND EVIDENCE OF SHORTED WIRE AT POS TERM. R/R LIGHT ASSY PER AMM CH 33-10. OPS CK GOOD. OK FOR SVC. (LP5759160)
